Polynomial discrepancy of sequences

Bernhard Klinger*, Robert F. Tichy

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


Generalizing E. Hlawka's concept of polynomial discrepancy we introduce a similar concept for sequences in the unit cube and on the sphere. We investigate the relation of this polynomial discrepancy to the usual discrepancy and obtain lower and upper bounds. In a final section some computational results are established.

Original languageEnglish
Pages (from-to)107-117
Number of pages11
JournalJournal of Computational and Applied Mathematics
Issue number1
Publication statusPublished - 21 Oct 1997


  • Discrepancy
  • Quasi-Monte Carlo
  • Spherical designs

ASJC Scopus subject areas

  • Computational Mathematics
  • Applied Mathematics


Dive into the research topics of 'Polynomial discrepancy of sequences'. Together they form a unique fingerprint.

Cite this